# SDR ASAA0480362

- Difficulty date: April 27, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2814
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT, SITUATED NEAR THE FORWARD PASSENGER DOOR, IS INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  (M)
